On the Local Structure of Real Vector Fields at a Dicritical Singularity

Author: Camacho, M.I.

Source: Journal of Differential Equations, Volume 152, Number 2, March 1999 , pp. 256-273(18)

Publisher: Academic Press

Buy & download fulltext article:

The full text article is not available for purchase.

The publisher only permits individual articles to be downloaded by subscribers.

Abstract:

In this paper we prove a topological finite determinacy theorem for a generic family of germs of C vector fields at a dicritical singularity in dimension three. Copyright 1999 Academic Press.

Document Type: Research Article

Affiliations: Instituto de Matemática, UFRJ, Ilha do Fundão, Rio de Janeiro, Brazil

Publication date: March 1, 1999

Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page